# SDR KCSA201208171146

- Difficulty date: August 17, 2012
- Submitted: August 18, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT KEEL BEAM CHORD ON TOP SIDE INSIDE OF BOX HAS EVIDENCE OF CORROSION FROM BS 1273 - 1280 LBL 8.
